# SDR SWAA2023090696530

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EGRESS LIGHTS L/H AND R/H SIDES STOWBINS 8-13 DO NOT ILLUMINATE.<[01] REMOVED AND REMPLACED POWER SUPPLY-BATTERY PACK R/H STA:500C I.A.W AMM 33-51-06-960-802  OPS CHECKS: GOOD;[02] C/W;[03] C/W AUDIT C/W
